# SDR DALA2015051503273

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK, FR 20-24 DETERMINED TO BE CORRODED OUT OF LIMITS.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-11 & TRM 53-21-01.
